advertisement
Question
Posted by: cutie | 2008/01/23

triphasil

hi,
i have been on triphasil for quiet some time, probably 9/10 years, and i have always been getting terrible headaches/migraines before and during my period is it just because its that time or could it be the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be either. It might be a good idea to try a differnt form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement